Hamiltonian Dynamics of Liquid and Gas Self-Gravitating Ellipsoids

    2008, Vol. 4, No. 4, pp.  363-406

    Author(s): Borisov A. V., Mamaev I. S., Kilin A. A.

    The paper contains the review and original results on the dynamics of liquid and gas self-gravitating ellipsoids. Equations of motion are given in Lagrangian and Hamiltonian form, in particular, the Hamiltonian formalism on Lie algebras is presented. Problems of nonintegrability and chaotical behavior of the system are formulated and studied. We also classify all known integrable cases and give some hypotheses about nonintegrability in the general case. Results of numerical modelling are presented, which can be considered as a computer proof of nonintegrability.
    Keywords: liquid and gas self-gravitating ellipsoids, integrability, chaotic behavior
    Citation: Borisov A. V., Mamaev I. S., Kilin A. A., Hamiltonian Dynamics of Liquid and Gas Self-Gravitating Ellipsoids, Rus. J. Nonlin. Dyn., 2008, Vol. 4, No. 4, pp.  363-406

    Download File
    PDF, 994.54 Kb

    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License